# SDR QXEA200600122

- Difficulty date: January 21, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 18,051 hours, 26,008 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: APT751000000SW
- Part serial: 62817158
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 7,082 hours, 10,450 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2400 ON CLIMB-OUT OF SEA, NOTICED NR 1 MAIN HYDRAULIC PRESSURE 0.  NO CAUTION LIGHTS.  WHEN STANDBY PUMPS ON NR 1 MAIN HYDRAULIC INITIALLY CAME UP THEN BLED TO 0.  ON DESCENT AND LANDING ALL INDICATION NORMAL.  MAINTENANCE REPLACED HYDRAULIC PRESSURE TRANSMITTER.  GROUND RAN AIRCRAFT.   PRESSURIZED HYDRAULIC SYSTEM.  OPERATED FLIGHT CONTROLS NO DEFECT NOTED.  LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
